# SDR UIEA2020030200364

- Difficulty date: February 27, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,827 hours, 21,975 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHK FOUND EMERGENCY FLASH LIGHT INOP.( REMOVED AND REPLACED EMER FLASH LIGHT BATTERY, OPS CHK GOOD IAW 25-64-00.  )
